Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On higher derivatives of orthogonal polynomials


Author: H. L. Krall
Journal: Bull. Amer. Math. Soc. 42 (1936), 867-870
DOI: https://doi.org/10.1090/S0002-9904-1936-06451-7
Cited work: Bull. Amer. Math. Soc., Volume 42, Number 6 (1936), 423--428
MathSciNet review: 1563455
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1936-06451-7